# SDR SWIA200616628

- Difficulty date: April 18, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 9,464 hours, 8,277 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MESSAGE.  REPLACED SKEW DETECTOR UNIT.  RESET FCU.  OPERATIONAL CHECK GOOD, PN 601R59014-1 SN/OFF A290.
